Jump to content

Photo

Ladies (Or Gents) Please Help :/

birth control

No replies to this topic

#1 Havefaith22

Havefaith22

    Junior Member

  • Members
  • Posts & Likes
    Posts: 57
    Likes: 3
About Me
  • Joined: 30-October 12

Posted 09 December 2012 - 10:11 PM

Ok so on October 4th, 2012 I began ziana gel for mild acne. The same day I also started loestren 24 birth control (I was suppose to start a new medication for my stomach, which I AM NOT allowed to get pregnant on, so birth control was highly recommended by my GI doctor). So, I have no started the stomach med yet, cuz I wanna be on birth control for a full three months first. Anyway, on November 29th I went back to the derm because my skin went from mild to moderate. She immediately took me off ziana gel and put me on epiduo and doxycycline once a day. My question is, is it the birth control? Should stop it? Or is it my body still acclimating to the new medications. I'm just so confused. I have only been on the doxycycline and epiduo for about 10 days now... So should I wait a couple more months and see if it improves?? Or stop the birth control now?! Anyone take loestren??? :(




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users